# SDR DALA2023101908619

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION SERVO CONTROL ACTUATOR ELEVATOR CONNECTOR O/B POSITION ON RH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPLACED SERVO CONTROL ACTUATOR ELEVATOR CONNECTOR O/B POSITION 34CE4-C AND 34CE4-B ON RH HORIZONTAL STABILIZER AS PER A320 FAM ESPM 20-48- 21, ESPM 20-44-11 AND AWM 27-93-16 AND AWM 27-93-17. (0023717)
